# SDR 2006UALA01187

- Difficulty date: March 30, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 LATCHES EDGE MARGIN BEYOND LIMITS.   REMOVED AND REPLACED LATCHES.
